Alert archive / Florida / Small Craft Advisories in 2014
Small Craft Advisory 13, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Jan 21, 2014, 2:45 AM EST. It took effect at Jan 22, 2014, 5:00 AM EST. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jan 21, 2014, 2:45 AM EST (07:45 UTC)
- In effect from
- Jan 22, 2014, 5:00 AM EST
- Expired
- Jan 22, 2014, 3:26 PM EST
- In force
- 10 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted, in the capitals the NWS used until 2016.
327 WHUS72 KJAX 210745 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 245 AM EST TUE JAN 21 2014 AMZ470-472-474-211700- /O.EXT.KJAX.SC.Y.0012.000000T0000Z-140122T0000Z/ /O.NEW.KJAX.GL.W.0003.140122T0000Z-140122T0700Z/ /O.NEW.KJAX.SC.Y.0013.140122T0700Z-140122T1600Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 245 AM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 2 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 11 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 2 AM EST WEDNESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 2 AM TO 11 AM EST WEDNESDAY. * WINDS...WEST WINDS 25 KNOTS TODAY. NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TONIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 6 TO 9 FEET OFFSHORE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-211700- /O.CON.KJAX.SI.Y.0002.140121T2000Z-140122T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 245 AM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 5 AM EST WEDNESDAY... * WINDS...WEST WINDS INCREASING TO 20 KNOTS AND BECOMING NORTHWEST. GUSTS TO 30 KNOTS POSSIBLE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
263 WHUS72 KJAX 211841 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 141 PM EST TUE JAN 21 2014 AMZ470-472-474-220700- /O.CON.KJAX.SC.Y.0012.000000T0000Z-140122T0000Z/ /O.CON.KJAX.GL.W.0003.140122T0000Z-140122T0700Z/ /O.CON.KJAX.SC.Y.0013.140122T0700Z-140122T1600Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 141 PM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 2 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EST WEDNESDAY... * WINDS...WEST WINDS 25 KNOTS TODAY. NORTHWEST WINDS 25 TO 30 KNOTS WITH FREQUENT GALE FORCE GUSTS TONIGHT. * WAVES/SEAS...SEAS WILL BUILD TO 6 TO 9 FEET OFFSHORE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ450-452-454-220700- /O.CON.KJAX.SI.Y.0002.140121T2000Z-140122T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 141 PM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS...WEST WINDS INCREASING TO 20 KNOTS AND BECOMING NORTHWEST. GUSTS TO 30 KNOTS POSSIBLE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
589 WHUS72 KJAX 220015 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 715 PM EST TUE JAN 21 2014 AMZ470-472-474-221100- /O.EXP.KJAX.SC.Y.0012.000000T0000Z-140122T0000Z/ /O.CON.KJAX.GL.W.0003.000000T0000Z-140122T0700Z/ /O.CON.KJAX.SC.Y.0013.140122T0700Z-140122T1600Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 715 PM EST TUE JAN 21 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 11 AM EST WEDNESDAY... * WINDS...NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE TONIGHT...DECREASING TO 20 TO 25 KNOTS BY WEDNESDAY MORNING. * WAVES/SEAS...6 TO 9 FEET TONIGHT...SUBSIDING TO 5 TO 7 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-221000- /O.CON.KJAX.SI.Y.0002.000000T0000Z-140122T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 715 PM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
578 WHUS72 KJAX 220158 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 858 PM EST TUE JAN 21 2014 AMZ470-472-474-221100- /O.EXT.KJAX.GL.W.0003.000000T0000Z-140122T1000Z/ /O.EXT.KJAX.SC.Y.0013.140122T1000Z-140122T1600Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 858 PM EST TUE JAN 21 2014 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 AM TO 11 AM EST WEDNESDAY... * WINDS...NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE TONIGHT...DECREASING TO 20 TO 25 KNOTS BY WEDNESDAY MORNING. * WAVES/SEAS...6 TO 9 FEET TONIGHT...SUBSIDING TO 5 TO 7 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-221000- /O.CON.KJAX.SI.Y.0002.000000T0000Z-140122T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 858 PM EST TUE JAN 21 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WINDS...NORTHWEST 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
914 WHUS72 KJAX 220813 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 313 AM EST WED JAN 22 2014 AMZ470-472-474-221615- /O.CON.KJAX.GL.W.0003.000000T0000Z-140122T1000Z/ /O.EXT.KJAX.SC.Y.0013.140122T1000Z-140122T2200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 313 AM EST WED JAN 22 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... * WINDS...NORTHWEST 25 TO 30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE EARLY THIS MORNING...DECREASING TO 20 TO 25 KNOTS. * WAVES/SEAS...7 TO 11 FEET...SUBSIDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-221000- /O.CON.KJAX.SI.Y.0002.000000T0000Z-140122T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 313 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 5 AM EST EARLY THIS MORNING... * WINDS...NORTHWEST 20 TO 25 KNOTS...DECREASING TO 15 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
207 WHUS72 KJAX 220957 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 457 AM EST WED JAN 22 2014 AMZ470-472-474-221800- /O.CAN.KJAX.GL.W.0003.000000T0000Z-140122T1000Z/ /O.CON.KJAX.SC.Y.0013.140122T1000Z-140122T2200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 457 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE GALE WARNING. * WINDS...NORTHWEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. * WAVES/SEAS...6 TO 9 FEET...SUBSIDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ450-452-454-221100- /O.CAN.KJAX.SI.Y.0002.000000T0000Z-140122T1000Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- 457 AM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY FOR WINDS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR WINDS. $$
693 WHUS72 KJAX 222026 MWWJAX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 326 PM EST WED JAN 22 2014 AMZ470-472-474-222130- /O.CAN.KJAX.SC.Y.0013.000000T0000Z-140122T2200Z/ ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- 326 PM EST WED JAN 22 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 8:09 PM EST, 6 hours 36 minutes earlier.
Area forecast discussion, Jan 20, 8:09 PM EST, 6 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
809 PM EST MON JAN 20 2014
.UPDATE...
SURFACE HIGH PRESSURE REMAINS ENTRENCHED TO THE SOUTHWEST OF THE
LOCAL AREA...WITH THE NEXT COLD FRONT NUDGING SE ACROSS THE MIDDLE
MISSISSIPPI VALLEY. HIGH CLOUDS ARE STREAMING EAST ACROSS THE
AREA THIS EVENING. THESE CLOUDS...ALONG WITH SOME SW FLOW...WILL
KEEP TEMPERATURES UP A BIT VERSUS LAST NIGHT...AS WELL AS TO
PREVENT FOG DEVELOPMENT. EXPECT LOWS TNGT IN THE LOWER/MID 40S
INLAND...WITH UPPER 40S/AROUND 50 CLOSER TO THE COAST AND
ACROSS NORTH-CENTRAL FL.
&&
.AVIATION...
PREVAILING VFR INTO TUESDAY...WITH MVFR CIGS POSSIBLE TUESDAY
AFTN AS THE FRONT APPROACHES. LIGHT WINDS THIS EVENING WILL
INCREASE BY TUESDAY MORNING...BECOMING WEST 12-15 KT WITH GUSTS
OF 20-25 KT TUESDAY AFTN.
&&
.MARINE...
BENIGN CONDITIONS PREVAIL THIS EVENING. WINDS WILL INCREASE OVERNIGHT
WITH SCA OFFSHORE BY MORNING. ADVISORY CONDITIONS DUE TO WINDS
WILL BECOME LIKELY NEAR SHORE BY LATE TUESDAY WITH THE COLD FRONTAL
PASSAGE.
RIP CURRENTS: LOW RISK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 40 60 27 47 / 0 10 0 0
SSI 45 65 30 46 / 0 20 10 0
JAX 44 68 29 49 / 0 20 10 0
SGJ 48 69 31 47 / 0 20 20 0
GNV 44 69 30 50 / 0 20 10 0
OCF 46 71 30 52 / 0 20 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FREEZE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING
FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 5 AM TUESDAY TO 11 AM EST WEDNESDAY
FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FOR WINDS FROM 3 PM TUESDAY TO 5 AM EST
WEDNESDAY FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT
20 NM-FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST
AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM.
&&
ALLEN/SHULER/GUILLETHazardous weather outlook, Jan 20, 2:37 PM EST, 12 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 237 PM EST MON JAN 20 2014 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-211945- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 237 PM EST MON JAN 20 2014 ...WINDY CONDITIONS ARE EXPECTED ON TUESDAY... ...FREEZE WATCH FOR MOST OF NORTHEAST FLORIDA TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING... ...SMALL CRAFT ADVISORIES TUESDAY THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PATCHY FOG IS POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... WINDY CONDITIONS ARE EXPECTED TUESDAY AFTERNOON WITH THE NEXT COLD FRONTAL PASSAGE AND LAKE WIND ADVISORY CONDITIONS ARE POSSIBLE OVER THE LAND AREAS. SMALL CRAFT ADVISORIES HAVE BEEN ISSUED FOR THE COASTAL WATERS. SUB-FREEZING TEMPERATURES ARE EXPECTED TUESDAY AND WEDNESDAY NIGHTS AND OVERNIGHT LOWS WILL FALL INTO THE 20S OVER INLAND AREAS. A FREEZE WATCH IS IN EFFECT LATE TUESDAY NIGHT FOR NORTHEAST FLORIDA WITH THE EXCEPTION OF FLAGLER COUNTY. WIND CHILLS MAY FALL INTO THE UPPER TEENS AND LOWER 20S EARLY WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 2:44 AM EST | Freeze Warning | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 31 hr |
| Jan 21, 2:44 AM EST | Lake Wind Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 16 hr |
| Jan 21, 2:45 AM EST | Gale Warning | JAX | 26 hr | |
| Jan 21, 2:39 PM EST | Wind Chill Advisory | JAX | Baker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more | 19 hr |
| Jan 21, 2:49 PM EST | Freeze Watch | JAX | Flagler | 24 hr |
| Jan 21, 2:49 PM EST | Hard Freeze Watch | JAX | Baker, Bradford, Gilchrist, Nassau, Suwannee, Union | 24 hr |
| Jan 21, 3:32 PM EST | Special Weather Statement | JAX | Nassau | 43 min |
| Jan 21, 3:39 PM EST | Special Marine Warning | JAX | 96 min | |
| Jan 21, 3:52 PM EST | Special Weather Statement | JAX | Duval | 38 min |
| Jan 21, 3:54 PM EST | Special Weather Statement | JAX | Union | 36 min |
| Jan 21, 3:59 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 21, 4:13 PM EST | Severe Thunderstorm Warning | JAX | Duval | 47 min |
| Jan 21, 4:29 PM EST | Special Weather Statement | JAX | Duval | 46 min |
| Jan 21, 4:50 PM EST | Special Marine Warning | JAX | 85 min | |
| Jan 21, 5:10 PM EST | Special Weather Statement | JAX | Clay | 50 min |
| Jan 21, 5:14 PM EST | Special Marine Warning | JAX | 2 hr | |
| Jan 21, 5:52 PM EST | Special Marine Warning | JAX | 113 min | |
| Jan 21, 3:38 PM EST | Special Weather Statement | JAX | Camden | 37 min |
Nearby
Small Craft Advisories in Florida, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.